# SDR SWAA2021040560469

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 50,541 hours, 30,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT ASSIST HANDLE BROKEN. OK TO CONT PER MEL 251001 SP1B TRACKING #74401 REMOVED & REPLACED CAPT ASSIST HANDLE REF. AMM 205011. NO DEFECTS NOTED. CL #74513
